# SDR WRLA2007053

- Difficulty date: March 18, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 43,863 hours, 8,132 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK IN TPE, CRACK .55 INCH FOUND ON UPPER HORIZONTAL DECK OF FORWARD AFT FUSELAGE COMPARTMENT AT EMPENNAGE STA Y=2015, X=-14, Z=+61.   INSTALLED REPAIR PER MD-11 SRM VOL.I 53-00-01 REV.38 FIG.10
